Title: | Тауберова теорема Пэли-Винера-Гельфанда для полугрупп с инвариантной мерой |
Other Titles: | The Paley-Wiener-Gelfand tauberian theorem for semigroups with invariant measure |
Authors: | Миротин, А.Р. Mirotin, A.R. |
Issue Date: | 2013 |
Citation: | Миротин, А.Р. Тауберова теорема Пэли-Винера-Гельфанда для полугрупп с инвариантной мерой = The Paley-Wiener-Gelfand tauberian theorem for semigroups with invariant measure / А.Р. Миротин // Tr. Inst. Mat. - 2013. - Vol. 21. - №1. - P. 88–97 |
Abstract: | Доказана теорема, переносящая обобщение Гельфанда тауберовой теоремы Пэли-Винера на общие абелевы топологические полугруппы с инвариантной мерой. Приведено несколько следствий этой теоремы. The theorem is proved that generalizes the Gelfand generalization of the Paley-Wiener tauberian theorem to general abelian topological semigroups with invariant measure. Several corollaries of this theorem are given. |
URI: | http://elib.gsu.by/jspui/handle/123456789/40802 |
Appears in Collections: | Статьи |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
THE_PALEY-WIENER.pdf | 642.77 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.